Turkish Journal of Mathematics
This article is a contribution to the improvement of classification theory in Leibniz algebras. We extend the method of congruence classes of matrices of bilinear forms that was used to classify complex nilpotent Leibniz algebras with one dimensional derived algebra. In this work we focus on applying this method to the classification of 6-dimensional complex nilpotent Leibniz algebras with two dimensional derived algebra.
Leibniz algebra, nilpotency, classification
"Classification of some subclasses of 6-dimensional nilpotent Leibniz algebras,"
Turkish Journal of Mathematics: Vol. 44:
5, Article 30.
Available at: https://journals.tubitak.gov.tr/math/vol44/iss5/30